Volume 13, Issue 3
Construction of a Three-Stage Difference Scheme for Ordinary Differential Equations

M. Z. Qin, W. J. Zhu & M. Q. Zhang

DOI:

J. Comp. Math., 13 (1995), pp. 206-210

Published online: 1995-06

Preview Full PDF 0 620
Export citation
  • Abstract

In this paper, we construct a three-stage difference scheme of 4th order for ordinary differential equations by the method of composing 2nd order schemes symmetrically.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-13-206, author = {}, title = {Construction of a Three-Stage Difference Scheme for Ordinary Differential Equations}, journal = {Journal of Computational Mathematics}, year = {1995}, volume = {13}, number = {3}, pages = {206--210}, abstract = { In this paper, we construct a three-stage difference scheme of 4th order for ordinary differential equations by the method of composing 2nd order schemes symmetrically. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9262.html} }
TY - JOUR T1 - Construction of a Three-Stage Difference Scheme for Ordinary Differential Equations JO - Journal of Computational Mathematics VL - 3 SP - 206 EP - 210 PY - 1995 DA - 1995/06 SN - 13 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9262.html KW - AB - In this paper, we construct a three-stage difference scheme of 4th order for ordinary differential equations by the method of composing 2nd order schemes symmetrically.
M. Z. Qin, W. J. Zhu & M. Q. Zhang. (1970). Construction of a Three-Stage Difference Scheme for Ordinary Differential Equations. Journal of Computational Mathematics. 13 (3). 206-210. doi:
Copy to clipboard
The citation has been copied to your clipboard